Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the Weil-étale cohomology of number fields


Author: Baptiste Morin
Journal: Trans. Amer. Math. Soc. 363 (2011), 4877-4927
MSC (2000): Primary 14F20; Secondary 14G10
Published electronically: April 14, 2011
MathSciNet review: 2806695
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a direct description of the category of sheaves on Lichtenbaum's Weil-étale site of a number ring. Then we apply this result to define a spectral sequence relating Weil-étale cohomology to Artin-Verdier étale cohomology. Finally we construct complexes of étale sheaves computing the expected Weil-étale cohomology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14F20, 14G10

Retrieve articles in all journals with MSC (2000): 14F20, 14G10


Additional Information

Baptiste Morin
Affiliation: Department of Mathematics, California Institute of Technology, 1200 E. California Boulevard, Pasadena, California 91125

DOI: http://dx.doi.org/10.1090/S0002-9947-2011-05124-X
PII: S 0002-9947(2011)05124-X
Keywords: Étale cohomology, Weil-étale cohomology, topos, Dedekind zeta function.
Received by editor(s): February 25, 2009
Received by editor(s) in revised form: January 6, 2010
Published electronically: April 14, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.